MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SCISSORS

KARL STORZ SE & CO. KG SCISSORS
Model Number 27290SA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the blade broken on one side.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: as no article was sent in for inspection, no in-depth investigation can be carried out.As can be seen in the customer's photos, corrosion/residue is visible in the area of the jaw joint.This could have a negative effect on the material.In addition, mechanical overload cannot be ruled out.There are no known comparable complaints, so this can be assumed to be an isolated defect.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
SCISSORS
Common Device Name
SCISSORS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22099009
Report Number9610617-2025-00928
Device Sequence Number20704719
Product Code FGA
UDI-Device Identifier04048551082546
UDI-Public04048551082546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K232370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27290SA
Device Catalogue Number27290SA
Device Lot NumberUL02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown